English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56570/90363 (63%)
Visitors : 11884406      Online Users : 45
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69743

    Title: Pullout resistance of single and double nails in a model sandbox
    Authors: Hung, Yung-shan;Wu, C. S.;Yang, S. H.
    Contributors: 淡江大學土木工程學系
    Date: 2003-10-01
    Issue Date: 2011-10-23 19:54:02 (UTC+8)
    Publisher: Academic Search Premier(SCI EI)
    Relation: Canadian geotechnical journal 40(5), pp.1039-1047
    DOI: 10.1139/t03-048
    Appears in Collections:[Graduate Institute & Department of Civil Engineering] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback